# SDR 2003F00102

- Difficulty date: January 23, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Engine: Pwa JT8D217A
- Engine time: 28,379 hours, 36,021 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 500013401
- Condition: Fractured
- Location: Fuel Dist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND SECONDARY FUEL MANIFOLD FRACTURED
